Cookies?
Library Header Image
LSE Research Online LSE Library Services

An LP-based proof for the non-existence of a pair of orthogonal Latin squares for n = 6

Appa, Gautam, Magos, D. and Mourtos, Ioannis (2004) An LP-based proof for the non-existence of a pair of orthogonal Latin squares for n = 6. Operations Research Letters, 32 (4). pp. 336-344. ISSN 0167-6377

Full text not available from this repository.

Item Type: Article
Additional Information: © 2003 Elsevier B.V.
Library of Congress subject classification: Q Science > QA Mathematics
Sets: Research centres and groups > Management Science Group
Departments > Management
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 08 Sep 2008 13:43
URL: http://eprints.lse.ac.uk/17202/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only